# SDR ASAA0280707

- Difficulty date: December 30, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993658045
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, INTERCOSTAL CRACKED BETWEEN FLOORBEAMS AT FS 1287-1309.  REPLACED INTERCOSTAL PER 51-10-1, 51-10-2, 51-10-4, 51-30-5, AND DAC DWG 9936580.  (M)
